Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AmberNicole25

Severe Redness while on ACCUTANE

Recommended Posts

I have been on accutane for a week now and have severe redness on my face, just curious to know if there are any recommendations for what I can use to help with the redness

Share this post


Link to post
Share on other sites

It has been 3 days on accutane and I have been getting flushing and my face is beat red like I am sunburnt. I know redness is normal, but what about the hot feeling?

Share this post


Link to post
Share on other sites

Redness on accutane is normal - i'm sure you've read this and the plethora of other side effects if you're on the drug, no?

nothing you can do I'm afraid. Either stop it or don't. Redness should go after you finish

Share this post


Link to post
Share on other sites

I know its normal and Ive read all the side effects and Im def. not stopping, I was just asking.

and jones4545, i have been using jojoba oil to help and its actually done wonders for me, with the dryness, hotness and redness

Share this post


Link to post
Share on other sites

A lot of people recommend the jojoba oil, I'm just so hesitant to put straight oil on my face. 

Also, my skin is still oily, some days I feel like it's more oily than before I started.

Edited by Jones4545

Share this post


Link to post
Share on other sites

JONES4545, I HAVE OILY SKIN AS WELL, BUT I PUT THE JOJOBA OIL ON MY FACE EVERYNIGHT AND IT WORKS GREAT EVEN WITH MY OILY SKIN IT DOESNT MAKE IT WORSE, SOME DAYS I EVEN USE IT DURING THE DAY AND I JUST LET IT DRY AND SOAK IN AND  YOU CANT EVEN TELL I HAVE IT ON MY FACE.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×